Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Perimenopause stage. Stopped pills. No periods. Muscle and joint pain, weight gain. Suffering from other symptoms.

I am 47 and in perimenopause. I have had symptoms for a couple of years. My mother started menopause at the same age. My doctor said to get off of the birth control pills, I did and did not have a period for three months. However, I soon began to have awful joint and muscle pain, I was very tired and put on weight etc. I started taking the pills again and the muscle and joint pain got better. I still have lots of symptoms and now i am using progesterone cream . I have not been back to the doctor because I am no longer insured. I also take synthroid .
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your symptoms can both be due to menopause or hypothyroidism with osteoporosis. A hormone replacement therapy with calcium supplements will help you. You need to consult your gynecologist for proper therapy.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor